# SDR ASAA1158970

- Difficulty date: June 14, 2010
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 178 hours, 67 cycles
- System (JASC): 2612 · Fire Detection
- Part: Accessory Unit
- Part number: 35008307
- Part serial: 3257
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 174 hours, 63 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING 8500FT ON DEPARTURE WHEEL WELL FIRE WARNING LIGHT ILLUMINATED W/ FIRE WARNING BELL SOUNDING LOWERED GEAR AND RETURNED TO SEA.  FIRE WARNING EXTINGUISHED AFTER (IMMEDIATELY) GEAR LOWERING.  FIRE/OVHT DET UNIT LOGGED CODE 84 WW FIRE ALARM.  VERIFIED NO PNEUMATIC LEAKS IN THE WHEEL WELL/KEEL BEAM AREA.  ACCOMPLISHED FIM'S 26 18 T801& 802.  MAIN W/W DETECTOR M270 CONT.  CKS NML AS DOES MIN.  RESISTANCE CORE TO GND CK.  CHECKED AT DETECTOR & BACK OF M237.  ALSO INSPECTED WIRING GOING TO DETECTOR M270 IN W/W.  NO DEFECTS NOTED.  REMOVED AND REPLACED M237 REF AMM 26 18 01.  OPS NML REF MM 26 18 00.  REPLACED M 270 DETECTOR  OPS NML REF AMM 26 18 02/401.
